MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US QUICKSET TAPER HEX SCDR FLEX; HIP INSTRUMENTS : SCREWDRIVERS

DEPUY ORTHOPAEDICS INC US QUICKSET TAPER HEX SCDR FLEX; HIP INSTRUMENTS : SCREWDRIVERS
Model Number 2274-48-000
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the rigid straight screwdriver stripped.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
QUICKSET TAPER HEX SCDR FLEX
Common Device Name
HIP INSTRUMENTS : SCREWDRIVERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10106577
Report Number1818910-2020-12962
Device Sequence Number3234210
Product Code HXX
UDI-Device Identifier10603295109242
UDI-Public10603295109242
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2274-48-000
Device Catalogue Number227448000
Device Lot NumberSO2046083
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2020
Initial Date Received by Manufacturer 05/21/2020
Supplement Date Received by Manufacturer06/05/2020
06/24/2020
Initial Report FDA Received Date06/01/2020
Supplement Report FDA Received Date06/10/2020
06/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1